

Essex Child and Family Wellbeing Service 'Virtual Support' Timetable – <u>Rayleigh, Rochford and Castle point – March 2021</u>

Believe in children MBarnardo's

The focus of our service is making sure that everyone in Essex has the best possible start in life through meeting the identified needs of children, young people and families. Families have access to FREE, high quality public health services whether it be in their Community, School, Family Home or at our Family Hubs and Delivery Sites. During the COVID 19 Period we shall be bringing these services to you through means of Virtual Support and only offering essential face to face support.

Family Hub timetable South Contact **0300 247 0013** to book a place.

You will need to provide an email address for us to send the invitation link.

Breast feeding support : We offer 1:2:1 breast feeding support via telephone and video link, to speak to someone regarding breast feeding please contact us on 0300 247 0013

Monday	Tuesday	Wednesday	Thursday	Friday
First Time Parents 10.00am - 11.00am Our three week course for first time parents with a baby from six weeks old. Covering a range of topics and offering you the opportunities to share experiences and meet other new parents.	Rhyme and Rhythm 10.00am -10:30am Let your little ones move their feet to the Rhythm of the beat! We our musical Rhyme time. Typical Toddler Behaviour 11.00am – 12.00pm A three week workshop, to explore a variety of toddler topics such as sleep, diet, behaviour and much more.	Let's Talk Together Workshop 10:30am - 11:30am 1 hour virtual session over 3 weeks. Referral only by your Health Visitor or Health Family Support Worker This course will be exploring strategies for parents/carers to use, to help develop their child's speech and language.	Song time 10.00am - 10:30am Come and have fun talking and singing with your children while building their confidence and developing language skills. Breast friends 12.30pm – 1.30pm A peer to peer support group for breast feeding mums. With support direct support from one of our breast feeding advisors	Let's Talk Together Workshop 10.00am - 11.00am 1 hour virtual session over 3 weeks. Referral only by your Health Visitor or Health Family Support Worker. This course will be exploring strategies for parents/carers to use, to help develop their child's speech and language.

Chat Health

This is manned by a School Nurse between the hours of 9-5pm Monday to Friday, and we will respond to all messages within 24 hours Monday – Friday. Our aim is to provide a timely, and convenient access to confidential health advice for every young person in Essex young people are to contact 07520 615732. For parental concerns for parental concerns regarding their children, please call us directly on 0300 247 0013.

Starting Again in April 21 Date TBC 'Say Hi' Have you had a new baby in 2020/2021 and would like to meet new parents?	Story time 2.00pm - 2:30pm Come and join us for some fun and interactive children's stories. A different story will be read every week.	Introduction to Solids Workshop 1.30pm - 2.30pm <u>Sessions available on</u> <u>3rd, 17th and 31st</u> A virtual one hour workshop on introducing solid foods and signs that	Baby Beginnings 1.30pm – 2.30pm Fun and interactive virtual session to support your baby's development.	Coming soon TBC SEND Group A support group for families and children with SEND.
This peer to peer support group is for you!		your baby is read. Child and Adolescent Anxiety Virtual Workshop March 24 th 2021 10am-12pm or 4pm- 6pm Would you like help to understand your child or young person and how they are feeling? If you are interested in this workshop please call 0300 247 0013	Returning to School Virtual Workshop Session available 4 th at 3:30-5pm 18 th 1:30pm-3pm A one off virtual workshop for parents to support children who have anxieties about returning to school in March21 If you would like to find out more about the workshop call us on 0300 247 0013	Coming soon TBC Preparing For Baby A 1 hour workshop to prepare and support you and your partner to becoming new parents.

			_	
Monday	Tuesday	Wednesday	Thursday	Friday
First Time Parents 10.00am-11.00 pm 15 th Feb Jo Freeman Ashley Faust Tracey Waite Bethnia Tolley	Rhythm and Rhyme 10.00am -10:30am 26 th Jan Rhianna Longman Sue Rice Julia Ross Typical Toddler	'Say Hi' 9:30am -10:30am 3 rd Feb Kelly Bywaters Jeanette Saggs Candice Everett Debbie Hunt Let's Talk Together	Song time 10.00am-10:30am 4 th Feb Tracey Crease Yazim Merrigan Claire Nicolson Candice Everett	Let's Talk Together Workshop 10.00am-11.00am 1 hour virtual session over 3 weeks. Julie Smart Tracey Crease Bethnia Tolley Jeanette Saggs
Movers and Shakers 11.30.00 – 1200 1 st Feb Maria Ludlow Sarah Bradbrook	Behaviour 11.00am – 12.00 pm 16 th Feb Linda Gillie Candice Everett Bethnia Tolley Danielle Cole	Workshop 10:30-11:30 3 rd Feb 1 hour virtual session over 3 weeks. Julie Smart Tracey Crease Danielle Cole Esther McGovern	First Time Parents 11.00 – 12.00 *Coming Soon* Sharon Wilde Daryl Faetz Jackie Williams	Karen Kelly
Slot For Partners From 1.00	Story time 2.00pm-2:30pm 2 nd Feb Sarah Bradbrook Maria Ludlow Slot For Partners From 3.00	Coming soon Butterflies 1.00 – 2.00pm Introduction to Solids Workshop 1.30-2.30 Monthly 10 th Feb Leonie Griffiths Jane Droy Kelly Bywaters 27 th Jan 2021 Daryl Faetz Jackie Williams Esther McGovern	Breast Friends 12:30-1:30 Baby Beginnings 1:30pm-2:30pm 4 th Feb Tracey Crease Karen Brooker Sami Bleuer Claire Nicolson	SEND Session *Coming Soon* Debbie Hunt Julie Esterbrooke Claire Nicolson Louise Riley